Multiple health issues

Issues : 1. I suffered from pulmonary embolism 3 years back and doctors couldn't identify the reason. Taking acitrom everyday since then and checking INR levels every month. On doctor's advice, left taking acitrom for 1 month, but then again clots appeared in leg. So started taking acitrom every day since then. INR levels are fine (2-3). 2. Since 1 year, itching started everywhere on the body. When i scratch swollen scars in the form of lines appear at that place. Consulted skin specialist and they suggested it might be due to bedbugs or allergy. Taking vozet tables since then. First I was taking it every day, then gradually increased the gap. Now taking 1 tablet after every 4 days. If i don't take till 5th day, itching starts again and scars appear. 3. Suffering from throat infection since last 1 year, consulted many doctors, all of them told its due to acidity, now it is fine, appears once in 15 days. I am worried of all these. Do i need a checkup for blood cancer?
views-icons 35 Views Bookmark this Answer

Doctor Answers (1) on Multiple health issues

doctor profile image
Dr. Neemesh Lodh Thane | Surgical Oncologist
Has a thrombophilia profile been done for the cause of dvt and pulmonary embolism? Unlikely to be due to blood cancer.. But you require evaluation if not done previously..
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?